Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 979138, 19 pages
Research Article

Limit-Point/Limit-Circle Results for Equations with Damping

1Faculty of Science, Masaryk University Brno, Kotlářská 2, 611 37 Brno, Czech Republic
2Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, USA

Received 27 September 2012; Accepted 12 December 2012

Academic Editor: Elena Braverman

Copyright © 2012 M. Bartušek and John R. Graef. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Bartušek and John R. Graef, “Limit-Point/Limit-Circle Results for Equations with Damping,” Abstract and Applied Analysis, vol. 2012, Article ID 979138, 19 pages, 2012.